# SDR CA120726010

- Difficulty date: July 22, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech B200
- Engine: Pwa PT642A
- Propeller: Mcauly 4HFR34C754
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: PC17
- Condition: Failed
- Location: Ac Electrical
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON A ROUTINE FLIGHT, THE CREW NOTED THAT NR 1 INVERTER BECAME UNSERVICEABLE. THE INVERTER WAS REPLACED WITH AN O/H UNIT AND THE SYS WAS FUNCTION CHECKED SERVICEABLE.
